# SDR KCSA2022091525

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 104,581 hours, 18,049 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 65B1036014
- Part serial: 000918
- Condition: Unknown
- Location: Flight Deck
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OVERHEAD HATCH WILL NOT OPEN. REMOVED AND REPLACED FLIGHT DECK OVERHEAD HATCH IAW AMM 52-21-01. OPERATIONS CHECK GOOD.
